# SDR 08FDEA02473

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 83,840 hours, 33,836 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA05411
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L52 AT STA 1575 CRACKED.   REMOVED DAMAGED L52 AND INSTALLED A NEW LONGERON P/N AEA 0541-1 IAW DAC DWG NEA 6076; REV AK.
